# SDR REXA2021112901028

- Difficulty date: November 9, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR INTERCOSTAL BETWEEN STGR 27 TO 26L IS CORRODED. - REMOVED AND REPLACED AVI BAY DOOR INTERCOSTAL BETWEEN STR 27 AND 26L IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
